Alert archive / Ohio / Severe Thunderstorm Warnings in 2025
Severe Thunderstorm Warning 124, NWS Cleveland, OH
NWS Cleveland, OH issued this severe thunderstorm warning at Jun 24, 2025, 10:34 PM EDT for 4 counties in Ohio. It was in force for 41 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jun 24, 2025, 10:34 PM EDT (02:34 UTC)
- Expired
- Jun 24, 2025, 11:15 PM EDT
- In force
- 41 min
- Issued by
- NWS Cleveland, OH
- Area
- Storm-based polygon
- Hail
- 0.75 in
- Wind
- 60.0 mph
Counties Cuyahoga County, OH, Geauga County, OH, Portage County, OH, Summit County, OH
The radar
The Cleveland radar (KCLE), 46 km from the middle of the area, began a volume at 02:38 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jun 24, 10:43 PM EDT | TSTM WND DMG | 1 Wsw Bainbridge, OH | Large tree down blocking roadway near Bainbridge and Geauga Lake Road. Time was estimated by radar. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 9 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Pittsburgh, PA (KPIT), launched 00:00Z, 2.6 hours before the alert went out and 159 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1060 J/kg
- Mixed-layer CIN
- -17 J/kg
- Mixed-layer LCL
- 1709 m above ground
- 0-6 km bulk shear
- 19 kt
- 0-1 km storm-relative helicity
- 39 m²/s²
- 0-3 km storm-relative helicity
- 73 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
160
WUUS51 KCLE 250234
SVRCLE
OHC035-055-133-153-250315-
/O.NEW.KCLE.SV.W.0124.250625T0234Z-250625T0315Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Cleveland OH
1034 PM EDT Tue Jun 24 2025
The National Weather Service in Cleveland has issued a
* Severe Thunderstorm Warning for...
Northwestern Portage County in northeastern Ohio...
Southwestern Geauga County in northeastern Ohio...
East central Cuyahoga County in northeastern Ohio...
Northeastern Summit County in northeastern Ohio...
* Until 1115 PM EDT.
* At 1034 PM EDT, a severe thunderstorm was located over Solon, or 11
miles east of Cleveland, moving east at 20 mph.
HAZARD...60 mph wind gusts.
SOURCE...Radar indicated.
IMPACT...Expect damage to trees and power lines.
* Locations impacted include...
Cleveland, Chardon, Cleveland Heights, Solon, Twinsburg,
Streetsboro, Warrensville Heights, Macedonia, South Russell,
Highland Hills, Mantua, Chesterland, Shaker Heights, Maple Heights,
South Euclid, Mayfield Heights, Aurora, Lyndhurst, University
Heights, and Bedford.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
Torrential rainfall is occurring with this storm, and may lead to
flash flooding. Do not drive your vehicle through flooded roadways.
&&
LAT...LON 4161 8117 4124 8116 4130 8156 4153 8156
4157 8136 4157 8130 4159 8129
TIME...MOT...LOC 0234Z 272DEG 19KT 4142 8146
HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...<.75 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH
$$
043 follow-up statements
428
WWUS51 KCLE 250250
SVSCLE
Severe Weather Statement
National Weather Service Cleveland OH
1050 PM EDT Tue Jun 24 2025
OHC035-055-133-153-250315-
/O.CON.KCLE.SV.W.0124.000000T0000Z-250625T0315Z/
Portage OH-Geauga OH-Cuyahoga OH-Summit OH-
1050 PM EDT Tue Jun 24 2025
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1115 PM EDT
FOR NORTHWESTERN PORTAGE...SOUTHWESTERN GEAUGA...EAST CENTRAL
CUYAHOGA AND NORTHEASTERN SUMMIT COUNTIES...
At 1050 PM EDT, a severe thunderstorm was located over South Russell,
or 13 miles southwest of Chardon, moving east at 20 mph.
HAZARD...60 mph wind gusts.
SOURCE...Radar indicated.
IMPACT...Expect damage to trees and power lines.
Locations impacted include...
Chardon, Solon, Twinsburg, South Russell, Mantua, Chesterland,
Mayfield Heights, Aurora, Highland Heights, Pepper Pike, Chagrin
Falls, Mayfield, Reminderville, Moreland Hills, Gates Mills,
Bentleyville, Bainbridge, Hunting Valley, and Aquilla.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
Torrential rainfall is occurring with this storm, and may lead to
flash flooding. Do not drive your vehicle through flooded roadways.
&&
LAT...LON 4127 8116 4129 8145 4155 8145 4157 8136
4157 8130 4159 8129 4161 8117
TIME...MOT...LOC 0250Z 272DEG 19KT 4142 8134
HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...<.75 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH
$$
04350
WWUS51 KCLE 250305
SVSCLE
Severe Weather Statement
National Weather Service Cleveland OH
1105 PM EDT Tue Jun 24 2025
OHC035-153-250314-
/O.CAN.KCLE.SV.W.0124.000000T0000Z-250625T0315Z/
Cuyahoga OH-Summit OH-
1105 PM EDT Tue Jun 24 2025
...THE SEVERE THUNDERSTORM WARNING FOR EAST CENTRAL CUYAHOGA AND
NORTHEASTERN SUMMIT COUNTIES IS CANCELLED...
The severe thunderstorm which prompted the warning has moved out of
the warned area. Therefore, the warning has been cancelled.
LAT...LON 4131 8116 4132 8136 4149 8136 4154 8117
4139 8116
TIME...MOT...LOC 0304Z 272DEG 19KT 4142 8124
$$
OHC055-133-250315-
/O.CON.KCLE.SV.W.0124.000000T0000Z-250625T0315Z/
Portage OH-Geauga OH-
1105 PM EDT Tue Jun 24 2025
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1115 PM EDT
FOR NORTH CENTRAL PORTAGE AND SOUTHWESTERN GEAUGA COUNTIES...
At 1104 PM EDT, a severe thunderstorm was located near South Russell,
or 11 miles south of Chardon, moving east at 20 mph.
HAZARD...60 mph wind gusts.
SOURCE...Radar indicated.
IMPACT...Expect damage to trees and power lines.
Locations impacted include...
South Russell, Aurora, and Bainbridge.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
Torrential rainfall is occurring with this storm, and may lead to
flash flooding. Do not drive your vehicle through flooded roadways.
&&
LAT...LON 4131 8116 4132 8136 4149 8136 4154 8117
4139 8116
TIME...MOT...LOC 0304Z 272DEG 19KT 4142 8124
HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...<.75 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH
$$
04722
WWUS51 KCLE 250308
SVSCLE
Severe Weather Statement
National Weather Service Cleveland OH
1108 PM EDT Tue Jun 24 2025
OHC055-133-250318-
/O.EXP.KCLE.SV.W.0124.000000T0000Z-250625T0315Z/
Portage OH-Geauga OH-
1108 PM EDT Tue Jun 24 2025
...THE SEVERE THUNDERSTORM WARNING FOR NORTH CENTRAL PORTAGE AND
SOUTHWESTERN GEAUGA COUNTIES WILL EXPIRE AT 1115 PM EDT...
The storm which prompted the warning has weakened below severe
limits, and no longer poses an immediate threat to life or property.
Therefore, the warning will be allowed to expire. However, gusty
winds and heavy rain are still possible with this thunderstorm.
LAT...LON 4131 8116 4132 8136 4149 8136 4154 8117
4139 8116
TIME...MOT...LOC 0308Z 272DEG 19KT 4142 8121
$$
04What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Cleveland, OH wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 24, 8:10 PM EDT, 2 hours 24 minutes earlier.
Area forecast discussion, Jun 24, 8:10 PM EDT, 2 hours 24 minutes before
Area Forecast Discussion National Weather Service Cleveland OH 810 PM EDT Tue Jun 24 2025 ...00z TAF Aviation and Near Term Forecast Update... .SYNOPSIS... A cold front will move south into the area tonight into Wednesday, becoming stationary. The front will lift north of the area as a warm front Thursday as low pressure northeast through the central Great Lakes Friday. A lingering frontal boundary will remain north of the area with high pressure centered southeast of the area this weekend before a stronger cold front pushes southeast across the region early next week. && .NEAR TERM /THROUGH WEDNESDAY NIGHT/... 800 pm update... We let the Heat Advisory expire at 8 pm. Otherwise, the rest of the near term forecast is on track with no adjustments needed at this time. Previous discussion... Hot and humid conditions persist across the area this afternoon, but some relief is on the way as a more active pattern sets up for the local area. A cold front will settle south into the area this evening. Scattered convection has developed upstream ahead of the front in northern IN and southern lower MI this afternoon in an area of 2000 j/kg MLCAPE and better moisture convergence. Expecting this activity to slowly work southeast into northwest/north central OH this evening, with a few isolated showers already trying to form in parts of the area. Weak deep layer flow and warm/dry mid levels are fairly prohibitive for organized convection, although generally agree with SPC/WPC Day 1 marginal risk for severe weather/excessive rainfall, with slow moving storms, modest theta e differentials/DCAPE values supportive of a small damaging wind threat in more robust convection, and decent rainfall rates. Convective activity will generally diminish diurnally through the evening into the overnight, with most of the area remaining dry for a good portion of the overnight. Lows will only fall to the low/mid 70s overnight. With the boundary over the area and the upper level ridge flattening to more zonal flow on Wednesday, better chances for precipitation exist across the area, especially along and south of US-30. Expecting a bit more coverage of showers/storms on Wednesday with MLCAPE values of 2000-2500 j/kg, reflected with likely pops. A bit more organization possible too with slightly better deep layer shear, although environment still rather unimpressive for organized strong convection. The heavy rainfall threat will be a bit higher tomorrow with some decent signals in the HREF QPF probs of 3" in 3 hours, with slow moving/training convection possible with rather heavy rainfall rates. Temperatures will be a bit cooler Wednesday with highs ranging from the mid 80s north to near 90 south, and heat indices generally in the low to mid 90s. Convection will diurnally diminish again Wednesday night, with lows in the upper 60s to low 70s. && .SHORT TERM /THURSDAY THROUGH FRIDAY NIGHT/... Diurnally driven convection will be common across the area Thursday and Friday as ridging continues to hold south of the area. The aforementioned boundary lingering over the area will attempt to lift north late Thursday into Friday as low pressure moves northeast through the central Great Lakes, although the boundary will settle back near the area by late Friday behind the low. Forecast pops ramp up to likely during the afternoon hours each day, then diminishes to chance/slight chance after sunset. Perhaps some better precip coverage will be present Friday night with the trailing cold front sinking into the area. Temperatures will continue to be above normal and humidity values will remain high, although heat headlines are not anticipated at this time. && .LONG TERM /SATURDAY THROUGH TUESDAY/... Some signals for a pattern change exist at the end of the long term period, but continued above normal temps and diurnal precip chances expected through the weekend into early next week with quasi zonal flow over the area. Some signals for large scale troughing into the Great Lakes by Tuesday with a stronger cold front moving through the area, which may return temps to more normal values by midweek next week with a drier pattern as Canadian high pressure builds over the area. && .AVIATION /00Z Wednesday THROUGH Sunday/... The main aviation weather message for this 00z evening TAF update will be mainly VFR conditions will continue tonight through late Wednesday evening. The exception will be with any widely scattered showers of isolated thunderstorm that could move over and impact an airfield. We have some convection across the area this evening but this should mostly dissipate soon after sunset. There is a brief mention for VCTS or -TSRA at CAK through 02z this evening. Elsewhere, the evening convection should end this evening and not impact any other TAF site. There is a weak frontal boundary across the central Great Lakes region that will drift southward into the local area Wednesday. Widely scattered convection will develop once again during the max daytime heating. Due to uncertainty of timing and specific impacts any given TAF site for tomorrow afternoon's convection, we have left it as VCTS between 16z and 21z for all locations. Future TAF updates may be able to nail down some better timing and direct impacts if any. Scattered convection may briefly bring some flight category impacts. But the general rule of thumb will be VFR ceilings and conditions for the majority of the area and through this TAF period. Winds will be westerly around 5 knots tonight becoming northwest 5 to 10 knots on Wednesday. Outlook...Non-VFR possible in scattered afternoon and evening showers and thunderstorms through this weekend. && .MARINE... Outside for the potential of strong thunderstorms, marine conditions are expected to be quiet with overall flow 10 knots or less through this weekend. The highest chance for any stronger thunderstorms with gusty winds to impact the lake will be this afternoon and evening, as well as Wednesday afternoon and evening. A brief lull in thunderstorms is possible on Thursday, before scattered to perhaps widespread afternoon and evening thunderstorm chances return Friday and Saturday across the lake. && .CLE WATCHES/WARNINGS/ADVISORIES... OH...None. PA...None. MARINE...None. && SYNOPSIS...03 NEAR TERM...03/77 SHORT TERM...03 LONG TERM...03 AVIATION...77 MARINE...Kahn
Hazardous weather outlook, Jun 24, 8:30 PM EDT, 2 hours 4 minutes before
Hazardous Weather Outlook National Weather Service Cleveland OH 830 PM EDT Tue Jun 24 2025 LEZ061-142>149-162>169-OHZ003-006>014-017>023-027>033-036>038-047- 089-PAZ001>003-260030- Ripley to Buffalo NY extending from 5NM off shoreline to US- Canadian border-Maumee Bay to Reno Beach OH- Reno Beach to The Islands OH-The Islands to Vermilion OH- Vermilion to Avon Point OH-Avon Point to Willowick OH- Willowick to Geneva-on-the Lake OH-Geneva-on-the-Lake to Conneaut OH- Conneaut OH to Ripley NY- Detroit River Lt. to Maumee Bay OH to Reno Beach OH beyond 5NM offshoreline to US-Canadian border- Reno Beach to The Islands OH beyond 5NM off shoreline to US- Canadian border- The Islands to Vermilion OH beyond 5 nm off shoreline to US- Canadian border- Vermilion to Avon Point OH beyond 5 nm off shoreline to US- Canadian border- Avon Point to Willowick OH beyond 5 nm off shoreline to US- Canadian border-Willowick to Geneva-on-the- Lake OH beyond 5NM off shoreline to US-Canadian border-Geneva-on-the- Lake to Conneaut OH beyond 5 nm off shoreline to US-Canadian border- Conneaut OH to Ripley NY beyond 5 nm off shoreline to US- Canadian border-Lucas-Wood-Ottawa-Sandusky-Erie-Lorain-Cuyahoga-Lake- Geauga-Ashtabula Inland-Hancock-Seneca-Huron-Medina-Summit-Portage- Trumbull-Wyandot-Crawford-Richland-Ashland-Wayne-Stark-Mahoning- Marion-Morrow-Holmes-Knox-Ashtabula Lakeshore-Northern Erie- Southern Erie- 830 PM EDT Tue Jun 24 2025 This Hazardous Weather Outlook is for Lake Erie, north central Ohio, northeast Ohio, northwest Ohio and northwest Pennsylvania. .DAY ONE...Tonight. No hazardous weather is expected at this time. .DAYS TWO THROUGH SEVEN...Wednesday through Monday. Isolated to scattered storms are possible Wednesday afternoon. A few storms may produce localized heavy rainfall. A strong storm or two can't be ruled out with isolated damaging wind gusts possible. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time.
In the hours before
Local storm report, Jun 24, 9:14 PM EDT, 1 hour 20 minutes before
Preliminary Local Storm Report
National Weather Service Cleveland OH
914 PM EDT Tue Jun 24 2025
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0900 PM Tstm Wnd Dmg 5 SW Wakeman 41.20N 82.47W
06/24/2025 Huron OH Emergency Mngr
Emergency management relayed a report of
several trees and power lines blown down
south of Collins. Time was estimated by
radar.
&&
MGSpecial weather statement, Jun 24, 9:23 PM EDT, 1 hour 11 minutes before
Special Weather Statement
National Weather Service Cleveland OH
923 PM EDT Tue Jun 24 2025
OHZ019-028-029-250215-
Crawford OH-Huron OH-Richland OH-
923 PM EDT Tue Jun 24 2025
...A STRONG THUNDERSTORM WILL IMPACT SOUTHERN HURON...RICHLAND AND
EASTERN CRAWFORD COUNTIES THROUGH 1015 PM EDT...
At 923 PM EDT, Doppler radar was tracking a strong thunderstorm near
Crestline, or 9 miles east of Bucyrus, moving east at 20 mph.
HAZARD...Wind gusts up to 50 mph and pea size hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor hail damage to vegetation is
possible.
Locations impacted include...
Mansfield, Galion, Shelby, Willard, Ontario, Crestline, Plymouth, New
Washington, Greenwich, Tiro, North Robinson, Sulpher Springs,
Shenandoah, and Olivesburg.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
Torrential rainfall is also occurring with this storm and may lead to
localized flooding. Do not drive your vehicle through flooded
roadways.
&&
LAT...LON 4074 8290 4099 8291 4099 8283 4104 8283
4107 8244 4099 8244 4099 8242 4092 8241
4082 8242 4081 8239 4072 8238
TIME...MOT...LOC 0123Z 270DEG 17KT 4082 8280
MAX HAIL SIZE...0.25 IN
MAX WIND GUST...50 MPH
04Special weather statement, Jun 24, 9:33 PM EDT, 1 hour 1 minute before
Special Weather Statement
National Weather Service Cleveland OH
933 PM EDT Tue Jun 24 2025
OHZ010-020-250215-
Medina OH-Lorain OH-
933 PM EDT Tue Jun 24 2025
...A STRONG THUNDERSTORM WILL IMPACT MEDINA AND CENTRAL LORAIN
COUNTIES THROUGH 1015 PM EDT...
At 933 PM EDT, Doppler radar was tracking a strong thunderstorm near
Wellington, or 12 miles south of Elyria, moving east at 15 mph.
HAZARD...Wind gusts up to 50 mph.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects.
Locations impacted include...
Medina, Strongsville, Brunswick, Grafton, Lodi, Creston, Chippewa
Lake, Eaton, Oberlin, Seville, Lagrange, Penfield, Westfield Center,
Spencer, Gloria Glens Park, Chippewa-On-The-Lake, Valley City, Eaton
Estates, and Briarwood Beach.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
Torrential rainfall is also occurring with this storm and may lead to
localized flooding. Do not drive your vehicle through flooded
roadways.
&&
LAT...LON 4100 8217 4106 8217 4107 8220 4132 8220
4131 8188 4127 8188 4128 8179 4099 8182
TIME...MOT...LOC 0133Z 289DEG 14KT 4119 8216
MAX HAIL SIZE...0.00 IN
MAX WIND GUST...50 MPH
04Local storm report, Jun 24, 9:47 PM EDT, 47 minutes before
Preliminary Local Storm Report
National Weather Service Cleveland OH
947 PM EDT Tue Jun 24 2025
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0928 PM Tstm Wnd Gst 5 N Wakeman 41.32N 82.39W
06/24/2025 M63 MPH Erie OH Public
&&
MGSpecial weather statement, Jun 24, 10:10 PM EDT, 24 minutes before
Special Weather Statement
National Weather Service Cleveland OH
1010 PM EDT Tue Jun 24 2025
OHZ011>013-021-250300-
Summit OH-Geauga OH-Lake OH-Cuyahoga OH-
1010 PM EDT Tue Jun 24 2025
...A STRONG THUNDERSTORM WILL IMPACT SOUTHWESTERN GEAUGA...
CUYAHOGA...SOUTHWESTERN LAKE AND NORTHEASTERN SUMMIT COUNTIES THROUGH
1100 PM EDT...
At 1010 PM EDT, Doppler radar was tracking a strong thunderstorm near
Parma, or near Cleveland, moving east at 25 mph.
HAZARD...Wind gusts up to 50 mph and pea size hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor hail damage to vegetation is
possible.
Locations impacted include...
Cleveland, Willowick, Parma, Euclid, Mentor, Cleveland Heights, North
Royalton, Solon, Willoughby, Twinsburg, Eastlake, Warrensville
Heights, Macedonia, South Russell, Highland Hills, Timberlake,
Lakeline, Chesterland, Garfield Heights, and Shaker Heights.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
Torrential rainfall is also occurring with this storm and may lead to
localized flooding. Do not drive your vehicle through flooded
roadways.
&&
LAT...LON 4135 8130 4135 8139 4130 8140 4131 8173
4149 8177 4150 8171 4172 8138 4173 8134
TIME...MOT...LOC 0210Z 263DEG 23KT 4141 8166
MAX HAIL SIZE...0.25 IN
MAX WIND GUST...50 MPH
04Special weather statement, Jun 24, 10:13 PM EDT, 21 minutes before
Special Weather Statement
National Weather Service Cleveland OH
1013 PM EDT Tue Jun 24 2025
OHZ014-023-PAZ003-250300-
Trumbull OH-Ashtabula Inland OH-Crawford PA-
1013 PM EDT Tue Jun 24 2025
...A STRONG THUNDERSTORM WILL IMPACT NORTHEASTERN TRUMBULL...
SOUTHEASTERN ASHTABULA AND SOUTHWESTERN CRAWFORD COUNTIES THROUGH
1100 PM EDT...
At 1013 PM EDT, Doppler radar was tracking a strong thunderstorm over
Kinsman, or 14 miles north of Sharpsville, moving east at 25 mph.
HAZARD...Wind gusts up to 50 mph.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects.
Locations impacted include...
Kinsman, Andover, Pymatuning Central, Adamsville, Atlantic, Conneaut
Lake, Jamestown, Orangeville, Conneaut Lakeshore, Geneva, and
Hartstown.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
Torrential rainfall is also occurring with this storm and may lead to
localized flooding. Do not drive your vehicle through flooded
roadways.
&&
LAT...LON 4148 8037 4149 8044 4149 8052 4133 8052
4131 8063 4164 8067 4163 8019 4148 8017
TIME...MOT...LOC 0213Z 263DEG 23KT 4146 8056
MAX HAIL SIZE...0.00 IN
MAX WIND GUST...50 MPH
04The office that day
Everything else NWS Cleveland, OH issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 24, 8:18 PM EDT | Special Weather Statement | CLE | Huron | 42 min |
| Jun 24, 8:26 PM EDT | Special Weather Statement | CLE | Stark | 49 min |
| Jun 24, 8:46 PM EDT | Special Weather Statement | CLE | Crawford | 44 min |
| Jun 24, 8:55 PM EDT | Severe Thunderstorm Warning | CLE | Ashland, Huron, Lorain | 50 min |
| Jun 24, 9:23 PM EDT | Special Weather Statement | CLE | Richland | 52 min |
| Jun 24, 9:33 PM EDT | Special Weather Statement | CLE | Medina | 42 min |
| Jun 24, 9:46 PM EDT | Severe Thunderstorm Warning | CLE | Ashland, Lorain, Medina, Wayne | 44 min |
| Jun 24, 10:10 PM EDT | Special Weather Statement | CLE | Cuyahoga | 50 min |
| Jun 24, 10:29 PM EDT | Severe Thunderstorm Warning | CLE | Medina, Wayne | 16 min |
| Jun 24, 11:04 PM EDT | Special Weather Statement | CLE | Geauga | 41 min |
| Jun 25, 1:28 PM EDT | Special Weather Statement | CLE | Marion | 32 min |
| Jun 25, 2:02 PM EDT | Special Weather Statement | CLE | Morrow | 28 min |
| Jun 25, 2:10 PM EDT | Severe Thunderstorm Warning | CLE | Marion, Morrow | 50 min |
| Jun 25, 2:37 PM EDT | Special Weather Statement | CLE | Knox | 53 min |
| Jun 25, 3:14 PM EDT | Severe Thunderstorm Warning | CLE | Knox | 46 min |
| Jun 25, 3:16 PM EDT | Special Marine Warning | CLE | 59 min | |
| Jun 25, 3:28 PM EDT | Severe Thunderstorm Warning | CLE | Holmes, Knox | 47 min |
| Jun 25, 3:49 PM EDT | Special Weather Statement | CLE | Stark | 41 min |
| Jun 25, 4:19 PM EDT | Special Weather Statement | CLE | Huron, Medina | 41 min |
| Jun 25, 4:25 PM EDT | Severe Thunderstorm Warning | CLE | Ashland, Huron, Lorain, Medina, Richland, Wayne | 50 min |
| Jun 25, 4:55 PM EDT | Special Weather Statement | CLE | Huron | 50 min |
| Jun 25, 5:02 PM EDT | Severe Thunderstorm Warning | CLE | Huron, Sandusky, Seneca | 43 min |
| Jun 25, 5:47 PM EDT | Special Weather Statement | CLE | Seneca | 43 min |
| Jun 25, 6:06 PM EDT | Severe Thunderstorm Warning | CLE | Seneca | 39 min |
| Jun 25, 6:49 PM EDT | Special Weather Statement | CLE | Seneca | 41 min |
Nearby
Severe Thunderstorm Warnings in Ohio, 2025Every severe thunderstorm warning in 2025
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.